Interaction between imipramine-like agents and catecholamine-induced hyperthemia.

A. Jori, S. Garattini

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)480-488
Number of pages9
JournalJournal of Pharmacy and Pharmacology
Volume17
Issue number8
Publication statusPublished - Aug 1965

ASJC Scopus subject areas

  • Pharmaceutical Science
  • Pharmacology

Cite this

Interaction between imipramine-like agents and catecholamine-induced hyperthemia. / Jori, A.; Garattini, S.

In: Journal of Pharmacy and Pharmacology, Vol. 17, No. 8, 08.1965, p. 480-488.

Research output: Contribution to journalArticle

@article{76415c6d6776426c92ac4706862df6f6,
title = "Interaction between imipramine-like agents and catecholamine-induced hyperthemia.",
author = "A. Jori and S. Garattini",
year = "1965",
month = "8",
language = "English",
volume = "17",
pages = "480--488",
journal = "Journal of Pharmacy and Pharmacology",
issn = "0022-3573",
publisher = "Pharmaceutical Press",
number = "8",

}

TY - JOUR

T1 - Interaction between imipramine-like agents and catecholamine-induced hyperthemia.

AU - Jori, A.

AU - Garattini, S.

PY - 1965/8

Y1 - 1965/8

UR - http://www.scopus.com/inward/record.url?scp=0013791982&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013791982&partnerID=8YFLogxK

M3 - Article

VL - 17

SP - 480

EP - 488

JO - Journal of Pharmacy and Pharmacology

JF - Journal of Pharmacy and Pharmacology

SN - 0022-3573

IS - 8

ER -